# SDR FDEA201301300221

- Difficulty date: January 30, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 45,606 hours, 27,717 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A57240810214
- Condition: Corroded
- Location: Zone 500
- Part time: 45,606 hours, 27,717 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG SUPPORT RIB FWD LUG BORE AND FACES FOUND CORROSION COMPLY WITH EA 6-5710-163175.
